# SDR DL76G040926

- Difficulty date: September 27, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 57,341 hours, 13,967 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 460500
- Condition: Blown
- Location: Lt Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT LIGHT AND MESSAGE.  FOUND SEALS BLOWN IN LEFT WING ROOT DUCT AREA.  REPLACED SEALS.
